Non-perturbative renormalization of lattice four-fermion operators without power subtractions
NAGIOS: RODERIC FUNCIONANDO

Non-perturbative renormalization of lattice four-fermion operators without power subtractions

DSpace Repository

Non-perturbative renormalization of lattice four-fermion operators without power subtractions

Show simple item record

dc.contributor.author Donini, Andrea
dc.contributor.author Giménez Gómez, Vicente
dc.contributor.author Martinelli, Guido
dc.contributor.author Talevi, Mauro
dc.contributor.author Vladikas, A.
dc.date.accessioned 2014-09-26T10:44:43Z
dc.date.available 2014-09-26T10:44:43Z
dc.date.issued 1999
dc.identifier.uri http://hdl.handle.net/10550/39002
dc.description.abstract A general nonperturbative analysis of the renormalization properties of Delta I = 3/2 four-fermion operators in the framework of lattice regularization with Wilson fermions is presented. We discuss the nonperturbative determination of the operator renormalization constants in the lattice regularization independent (RI or MOM) scheme. We also discuss the determination of the finite lattice subtraction coefficients from Ward identities. We prove that, at large external virtualities, the determination of the lattice mixing coefficients, obtained using the RI renormalization scheme, is equivalent to that based on Ward identities, in the continuum and chiral limits. As a feasibility study of our method, we compute the mixing matrix at several renormalization scales, for three Values of the lattice coupling beta, using the Wilson and tree-level improved SW-Clover actions.
dc.language.iso eng
dc.relation.ispartof European Physical Journal C, 1999, vol. 10, num. 1, p. 121-142
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Donini, Andrea Giménez Gómez, Vicente Martinelli, G. Talevi, Mauro Vladikas, A. 1999 Non-perturbative renormalization of lattice four-fermion operators without power subtractions European Physical Journal C 10 1 121 142
dc.subject Física
dc.title Non-perturbative renormalization of lattice four-fermion operators without power subtractions
dc.type info:eu-repo/semantics/article
dc.date.updated 2014-09-26T10:44:43Z
dc.identifier.doi http://dx.doi.org/10.1007/s100529900097
dc.identifier.idgrec 099564

View       (464.3Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics